advertisement
Question
Posted by: WENDY | 2009/12/10

FATIGUE

I have recently started a new job where I am not as busy as I was at my previous job which required me to be alert and on the go 9 hours a day. The last 3 weeks I am having a problem with extreme fatigue. The fatigue seems to be triggered by drinking coffee. In the morning we all start our day off with a cup of coffee during the morning meeting, about 30 minutes later I develop a feeling of thick headedness and can hardly keep my eyes open.

I take Enalapril 5mg and daptril 2.5mg in the mornings and 5mg Enalapril in the evenings. I do have a thyroid problem for which I am taking 300ug of eltroxin daily. There is a history of diabetes and insulin resistance in the family on both sides.

I desperately need help with this problem, lack of sleep I doubt seeing as I sleep on average 7 hours a night.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Wendy
I think you should see your doctor for a medical check up - have your insulin levels, sugar levels and thyroid hormones tested. Do you eat a balanced breakfast?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: John | 2009/12/10

Stop drinking the coffee, try " Rooibos"  tea and without milk.
For the diabetes go for blood test at a lab. like PathCare.
Eat small portions and up to 6 times a day.
Good luck

Reply to John
Posted by: cyberdoc | 2009/12/10

Hallo Wendy
I think you should see your doctor for a medical check up - have your insulin levels, sugar levels and thyroid hormones tested. Do you eat a balanced breakfast?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement